# SDR CHQA201000085

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 22,345 hours, 18,244 cycles
- Engine: Allsn AE3007A
- Engine time: 19,420 hours, 15,532 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE DURING CLIMBOUT FROM CLT.  THE LOG RUNWAY WAS REQUESTED AT CLE BUT NO EMERGENCY WAS DECLARED BY THE CREW.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED A GVI OF THE AIR/GROUND PROX SWITCHES AND HARNESSES.  THE LEFT MAIN LANDING GEAR FORWARD AND AFT WEIGHT ON WHEELS CONNECTORS LOOSE.  THE CONNECTORS WERE RE-SECURED AND THE AIR/GROUND SYSTEM OPERATED NORMALLY.
